# SDR CA061106016

- Difficulty date: November 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,807 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 1015210579
- Condition: Failed
- Location: Te Flaps
- Part time: 15,902 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TWO MISSED APPROACHES, THE FLAPS WOULD NOT RETRACT FROM 17 DEGREES. AIRCRAFT DIVERTED, ON THE GROUND THE FLAP ASYMETRICAL OVERRIDE SWITCH WAS USED AND FLAPS RETRACTED. THE FLAPS WHERE THEN DEFERRED UNTIL MAINTENANCE INPECTED SYSTEM AND FOUND FAULTY ASYMETRICAL SWITCH. SWITCH WAS REPLACED.
